# SDR AUS20021105

- Difficulty date: September 9, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 9515340
- Condition: Corroded
- Location: Landing Gear Ret
- Part time: 384 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR UP' HYDRAULIC PIPE CORRODED.
